MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OPTRELL; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC OPTRELL; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D140901
Medical Device Problem Codes Coagulation in Device or Device Ingredient (1096); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a research procedure, when creating maps of an equine heart, the optrell catheter would intermittently not display all the splines on the carto 3 system, while mapping a horse's right atrium.The system would only display and map from the proximal poles.There were no errors on the carto 3 system and the catheter was within the mapping zone.The carto displayed a solid matrix of the chamber of interest.The optrell catheter had to be removed often to clear blood clots and viscous film off the catheter.The activated clotting time was over 600.It was determined that the clots and viscous film was interrupting advanced catheter location and catheter visualization.No further action was needed.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
On 26-sep-2024, additional information was received providing the product code for the device used.The product code of ¿d140901¿ has been added to field d4.Catalog.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
OPTRELL
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20127012
Report Number2029046-2024-02929
Device Sequence Number12616767
Product Code DRF
UDI-Device Identifier10846835023015
UDI-Public10846835023015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD140901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; SMARTABLATE GENERATOR
Patient SexUnknown